# SDR AUS20040038

- Difficulty date: January 22, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 7341529001
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP POWER DRIVE UNIT BYPASS VALVE ROTARY ACTUATOR FAULTY.  INVESTIGATION FOUND THE ROTARY ACTUATOR PURPLE INDICATION ARM PIVOT RETAINING PIN ADRIFT AND CAUSING INTERFERENCE BETWEEN THE ACTUATOR DRIVE AND ACTUATOR HOUSING.
